MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVELY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVELY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor ((b)(4)) reported an issue reported to them from their customer with an issue encountered with the mps delivery set during use.The report stated "the green tab of the stopcock was over rotated to the unusual position." the report also stated that when the clinical staff attempted to inject additive agent into additive cassette, the additive agent injected to the patient accidentally because the green tab of the stopcock was located in an opposite position.The report stated the clinical staff possibly confirm the direction of green tab carefully.As a result of the alleged issue, the clinical staff attempted to washout the additive agent which injected the patient body with using 2,000 ml of blood (blood and potassium).There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Visual examination of the returned device found that the clear plastic of the housing that stops the stopcock handle had damage as if forceful pressure had been applied, causing the handle to rotate past the normal stop position.The alleged issue was caused by over-rotation of the stopcock handle.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
MPS DELIVELY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6783799
Report Number1649914-2017-00062
Device Sequence Number1852657
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number5001102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;